# SDR IXXA980002

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, THE NUMBER FOUR ENGINE FIRE WARNING INTERMITTENTLY SOUNDED IN LIGHT TURBULENCE.  THE FLIGHT CONTINUED TO TOL FOR AND UNEVENTFULL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND THE ASSOCIATED WIRING, WITH NO DISCREPANCIES NOTED.  MAINTENANCE ACCOMPLISHED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
